# SDR RAIA2020010621710

- Difficulty date: December 17, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 25,229 hours, 32,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FLOOR BOARD AT FR 20 HAS CORROSION.... REMOVED AND REPLACED ANGLE...
